Alert archive / Florida / High Surf Advisories in 2013
High Surf Advisory 2, NWS Miami, FL
NWS Miami, FL issued this high surf advisory at Nov 5, 2013, 3:51 AM EST for Palm Beach County, Florida. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2013, 3:51 AM EST (08:51 UTC)
- Expired
- Nov 5, 2013, 7:04 PM EST
- In force
- 15 hr
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558 WHUS42 KMFL 050851 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 351 AM EST TUE NOV 5 2013 FLZ168-060000- /O.NEW.KMFL.SU.Y.0002.131105T0851Z-131106T0000Z/ /O.CON.KMFL.CF.S.0003.000000T0000Z-131106T0400Z/ /O.CON.KMFL.RP.S.0026.000000T0000Z-131106T1800Z/ COASTAL PALM BEACH- 351 AM EST TUE NOV 5 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH RISK OF RIP CURRENTS THROUGH WEDNESDAY AFTERNOON... ...MINOR COASTAL FLOODING POSSIBLE AROUND HIGH TIDE... * WAVES AND SURF...BREAKING WAVE HEIGHTS ARE FORECAST TO REACH AT LEAST 10 FEET ALONG THE PALM BEACHES. BEACH EROSION IS EXPECTED. * TIMING...THE LARGE BREAKING WAVES WILL OCCUR INTO EARLY THIS EVENING, BEFORE SLOWLY DECREASING. STRONG RIP CURRENTS WILL OCCUR THROUGH WEDNESDAY. MINOR COASTAL FLOODING WILL BE POSSIBLE DURING HIGH TIDES, WHICH WILL OCCUR BETWEEN 8 AND 9 THIS MORNING AND THIS EVENING. * HIGH SURF AND RIP CURRENT IMPACTS...HIGH SURF AND STRONG RIP CURRENTS WILL OCCUR ALONG THE ATLANTIC BEACHES THROUGH WEDNESDAY. THIS WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS...SO SWIMMING IS NOT RECOMMENDED. * COASTAL FLOODING IMPACTS...ISOLATED STREET FLOODING POSSIBLE MAINLY DURING THE HIGH TIDE CYCLES. DUNE BREACHES ARE POSSIBLE DUE TO THE LARGE BREAKING WAVES, WHICH COULD RESULT IN MINOR OVERWASH ONTO COASTAL ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF OF 10 FEET OR GREATER WILL AFFECT BEACHES IN THE ADVISORY AREA. && $$ FLZ172-173-060000- /O.CON.KMFL.CF.S.0003.000000T0000Z-131106T0400Z/ /O.CON.KMFL.RP.S.0026.000000T0000Z-131106T1800Z/ COASTAL BROWARD-COASTAL MIAMI DADE- 351 AM EST TUE NOV 5 2013 ...HIGH RISK OF RIP CURRENTS THROUGH WEDNESDAY AFTERNOON... ...MINOR COASTAL FLOODING POSSIBLE AROUND HIGH TIDE ON THE BAY SIDE OF THE BARRIER ISLANDS... * TIMING...STRONG RIP CURRENTS WILL OCCUR THROUGH WEDNESDAY. COASTAL FLOODING WILL BE MOST PROBABLE DURING HIGH TIDES WHICH WILL OCCUR BETWEEN 9 AND 10 AM THIS MORNING AND THIS EVENING. THE MORE LIKELY TIME OF MINOR TIDAL FLOODING IS THIS MORNING, AS WATER LEVELS ARE FORECAST A SLOW FALL THIS EVENING. * RIP CURRENT IMPACTS...STRONG RIP CURRENTS WILL OCCUR ALONG THE ATLANTIC BEACHES. THIS ALONG WITH ROUGH SURF WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS AT THE ATLANTIC BEACHES...SO SWIMMING IS NOT RECOMMENDED. * COASTAL FLOODING IMPACTS...ISOLATED STREET FLOODING POSSIBLE MAINLY DURING THE HIGH TIDE CYCLES ALONG THE BAY SIDE OF THE BARRIER ISLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ GREGORIA
1 follow-up statement
620 WHUS42 KMFL 060004 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 704 PM EST TUE NOV 5 2013 FLZ168-060815- /O.CAN.KMFL.SU.Y.0002.000000T0000Z-131106T0000Z/ /O.CAN.KMFL.CF.S.0003.000000T0000Z-131106T0400Z/ /O.CON.KMFL.RP.S.0026.000000T0000Z-131106T1800Z/ COASTAL PALM BEACH- 704 PM EST TUE NOV 5 2013 ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... ...HIGH SURF ADVISORY IS CANCELLED... ...MINOR COASTAL FLOODING IS NO LONGER EXPECTED... * TIMING...STRONG RIP CURRENTS WILL OCCUR THROUGH WEDNESDAY. * RIP CURRENT IMPACTS...STRONG RIP CURRENTS WILL OCCUR ALONG THE ATLANTIC BEACHES THROUGH WEDNESDAY. THIS WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS...SO SWIMMING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ172-173-060815- /O.CAN.KMFL.CF.S.0003.000000T0000Z-131106T0400Z/ /O.CON.KMFL.RP.S.0026.000000T0000Z-131106T1800Z/ COASTAL BROWARD-COASTAL MIAMI DADE- 704 PM EST TUE NOV 5 2013 ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... ...MINOR COASTAL FLOODING IS NO LONGER EXPECTED... * TIMING...STRONG RIP CURRENTS WILL OCCUR THROUGH WEDNESDAY. * RIP CURRENT IMPACTS...STRONG RIP CURRENTS WILL OCCUR ALONG THE ATLANTIC BEACHES. THIS ALONG WITH ROUGH SURF WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS AT THE ATLANTIC BEACHES...SO SWIMMING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this high surf advisory went out at Nov 5, 3:40 AM EST, 11 minutes earlier.
Area forecast discussion, Nov 5, 3:40 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
340 AM EST TUE NOV 5 2013
...HAZARDOUS MARINE AND ATLANTIC COASTAL CONDITIONS THROUGH WED...
* HIGH SURF ADVISORY PALM BEACH COUNTY TODAY
* HIGH RISK OF RIP CURRENTS ALL ATLANTIC BEACHES THROUGH WED
* MINOR TIDAL FLOODING POSSIBLE BAY SIDE OF ATLANTIC COAST
.DISCUSSION...TIGHT PRESSURE GRADIENT CONTINUES BETWEEN STRONG HIGH
PRESSURE OVER THE EASTERN SEABOARD AND LOWER PRESSURES OVER THE
CARIBBEAN. THIS IS RESULTING IN A WINDY E-NE FLOW ACROSS THE AREA.
THE WINDY FLOW WILL CONTINUE THROUGH TONIGHT, BEFORE GRADUALLY
SUBSIDING ON WEDNESDAY.
THE WIND ADVISORY WAS CANCELLED EARLIER. OBS ALONG THE ATLANTIC
COAST ARE ONLY SHOWING SUSTAINED WINDS AROUND 20 MPH WITH GUST OF
25-30 MPH. THIS IS WELL BELOW OUR WIND ADVISORY CRITERIA OF
SUSTAINED WINDS OF 30-39 MPH OR FREQUENT GUSTS IN EXCESS OF 35 MPH
FOR A MINIMUM OF 3 CONSECUTIVE HOURS. GUIDANCE DOES SUGGEST A
SLIGHT INCREASE IN WIND SPEEDS FROM AROUND SUNRISE TO NOON...BUT
SPEEDS STILL LOOK TO BE LESS THAN THE CRITERIA OVERALL. FOR THIS
REASON, THE ADVISORY WAS DROPPED. STILL...YOU WILL NEED TO HOLD
ON TO YOUR HAT TODAY!
AS HAS BEEN WELL ADVERTISED FOR DAYS...THE WINDY CONDITIONS WILL
RESULT IN ROUGH SURF AND STRONG RIP CURRENTS ALONG THE ATLANTIC
BEACHES. BASED ON SOME MARINE OBS YESTERDAY, IT LOOKS AS THOUGH
BREAKING WAVE HEIGHTS ALONG THE PALM BEACHES COULD REACH OR EXCEED
10 FEET. FOR THIS REASON, WILL BE ISSUING A HIGH SURF ADVISORY FOR
THE PALM BEACH COAST EFFECTIVE THROUGH EARLY THIS EVENING.
BREAKERS ALONG THE BROWARD AND MIAMI-DADE COAST ARE EXPECTED TO BE
IN THE 6-9 FT RANGE. MORNING OBS WILL HELP TO DETERMINE IF PERHAPS
THE HIGH SURF ADVISORY MAY NEED TO BE EXTENDED DOWN THE COAST, BUT
FOR NOW THE EXCESSIVELY HIGH BREAKERS ARE MOST LIKELY AT THE PALM
BEACHES. STILL, NO MATTER WHERE YOU ARE ON THE FLORIDA COAST...NO
ONE SHOULD BE IN THE WATER AS THE SURF WILL BE CHAOTIC AND VERY
DANGEROUS!
MINOR TIDAL FLOODING ON THE BAY SIDE OF THE BARRIER ISLANDS OF
THE ATLANTIC COAST WILL CONTINUE TO BE POSSIBLE TODAY, ALTHOUGH
TIDAL DEPARTURES ARE MINIMAL WITH VIRGINIA KEY ONLY SHOWING A +3
INCH DEPARTURE. WILL CONTINUE THE COASTAL FLOOD STMT. THE MOST
LIKELY TIME FOR TIDAL FLOODING IS DURING THIS MORNING'S HIGH TIDE
BETWEEN 9-10 AM. THEREAFTER, WATER LEVELS ARE FORECAST TO SLOWLY
LOWER.
AS FAR AS RAIN POTENTIAL...THIS LOOKS RATHER LOW. ONLY ISOLATED
SHOWERS ARE EXPECTED WITH THE DEEPEST MOISTURE REMAINING SOUTH OF
THE AREA, SO HAVE ADJUSTED POPS DOWNWARD AND REMOVED THUNDER
MENTION. RIDGING WILL DOMINATE LOCALLY THROUGH THE WEEK WITH
SHORTWAVES DISPLACED TO OUR NORTH. A FRONT WILL DISSIPATE ACROSS
NORTH FLORIDA BY FRIDAY, BUT BOTH GFS AND ECMWF SHOW POPS IN THE
SCATTERED CATEGORY FRI-SUN. THE BEST CHANCE OF SHOWERS WILL BE
ALONG THE ATLANTIC DUE TO THE ONSHORE FLOW THERE. TEMPERATURES
WILL WARM ALONG WITH INCREASING HUMIDITY OVER THE NEXT FEW DAYS
WITH A RETURN OF NEAR 70F DEWPOINTS BY TOMORROW. ABOVE NORMAL
TEMPS, HUMIDITY WILL PREVAIL THROUGH WEEK'S END AND INTO EARLY
NEXT AS THE THRUST OF COLD FRONTS LOOK TO REMAIN HELD NORTH OF
SOUTH FLORIDA. NEAR RECORD HIGHS ARE POSSIBLE AT NAPLES THE NEXT
COUPLE OF DAYS. RECORD LOW MAXES ARE POSSIBLE EAST COAST.
&&
.MARINE...OBS SHOW SOLID SMALL CRAFT ADVISORY OCCURRING ACROSS THE
ATLANTIC WITH FOWEY ROCK, SETTLEMENT PT AND LAKE WORTH ALL SHOWING
20-25 KT SUSTAINED WINDS WITH GUSTS OF 25-30 KT. AN ASCAT PASS
LAST EVENING SHOWED MOST WIND VECTORS AT 25 KT WITH A FEW AT 30
KT. SO GALE CONDITIONS HAVE NOT TRANSPIRED AND ARE NOT FORECAST
TO DO SO. GUIDANCE INDICATES A SLIGHT INCREASE IN WIND BETWEEN
SUNRISE AND EARLY THIS AFTERNOON, BUT EVEN THIS LOOKS TO FAIL TO
REACH GALE CONDITIONS. AS SUCH, THE GALE WARNING FOR THE ATLANTIC
WATERS HAS BEEN DROPPED AND WILL BE REPLACED BY A SMALL CRAFT
ADVISORY. A SMALL CRAFT ADV CONTINUES IN EFFECT FOR THE REST OF
THE SOUTH FL MARINE AREAS, WHICH WILL CONTINUE THROUGH EARLY WED
AFTERNOON BEFORE WINDS/SEAS IMPROVE FOR LATE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 84 77 85 74 / 20 20 20 20
FORT LAUDERDALE 84 79 85 78 / 20 20 20 20
MIAMI 85 77 86 76 / 20 20 20 20
NAPLES 87 71 89 73 / 10 10 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK THROUGH WEDNESDAY AFTERNOON FOR COASTAL BROWARD-
COASTAL MIAMI DADE-COASTAL PALM BEACH.
HIGH SURF ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL PALM
BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 1 PM EST WEDNESDAY FOR LAKE
OKEECHOBEE.
SMALL CRAFT ADVISORY UNTIL 1 PM EST WEDNESDAY FOR BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM EST WEDNESDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...57/GREGORIA
AVIATION/RADAR...10/CDHazardous weather outlook, Nov 4, 4:49 AM EST, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 449 AM EST MON NOV 4 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050900- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 449 AM EST MON NOV 4 2013 ...HAZARDOUS MARINE CONDITIONS THROUGH EARLY WEDNESDAY... ...HIGH RISK OF RIP CURRENTS AND MINOR TIDAL FLOODING POSSIBLE ATLANTIC COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES. STRONG RIP CURRENTS ARE LIKELY. SWIMMING IS NOT RECOMMENDED. FLOODING: MINOR STREET FLOODING IS POSSIBLE AROUND HIGH TIDE AT THE TYPICAL SUSCEPTIBLE LOCALES ON THE BAY SIDE OF THE BARRIER ISLANDS OF THE ATLANTIC COAST. HIGH TIDE WILL OCCUR DURING THE MID MORNING AND MID EVENING HOURS. WIND: SUSTAINED WINDS ACROSS THE LOCAL WATERS WILL BE AS HIGH AS 25 KNOTS. ISOLATED SHOWERS COULD PRODUCE WIND GUSTS OF 35 TO 40 KNOTS OVER THE ATLANTIC AND EAST COASTAL LOCALES, ESPECIALLY TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL SOUTH FLORIDA MARINE AREAS. WAVES: SEAS WILL BUILD TO 9 TO 11 FEET OVER THE ATLANTIC AND NEAR 7 FEET OVER THE OFFSHORE GULF WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR ALL SOUTH FLORIDA MARINE AREAS THROUGH WEDNESDAY AFTERNOON AS WINDS WILL CONTINUE TO BE STRONG. THIS WILL GENERATE ROUGH SURF, STRONG RIP CURRENTS, AND BEACH EROSION ALONG THE ATLANTIC COAST. MINOR TIDAL FLOODING WILL CONTINUE TO BE POSSIBLE ON THE BAY SIDE OF THE BARRIER ISLANDS OF THE ATLANTIC COAST THROUGH TUESDAY, POSSIBLY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
Nearby
High Surf Advisories in Florida, 2013Every high surf advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.